# SDR 29GA2018020700002

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 36,283 hours, 40,281 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 6500108
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH ON THE FA PANEL INOPERATIVE.    R & R SWITCH IAW AMM 25-25-25-04, & 39-40-50, OPS CHECKED GOOD IAW AMM 33-50-00.
